Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Night sweats
May 4, 2009

Hi, I was diagnosed with HIV about four months ago and started Atripla two weeks later. It seems to have been working well. My original labs were (t-cells 280, VL 198,000) I took my next labs a little more than a month later and my labs were ( t-cells 586, VL 420) but now I have been getting really bad nights, which i have not had since i started Aripla does this mean the meds may be failing? thanks for any ideas you may have :)

Response from Dr. Young

Hello and thank you for your post.

Night sweats are rarely normal, though the causes of night sweats are many- ranging from infection (minor or serious), cancer to hormonal problems. Your recurrent symptoms, don't necessarily mean that your treatment is failing, but since you have only recently started on ART and have had a quite nice increase in your CD4 count, this raises the possibility of an immune reconstitution reaction.

I'd bring your symptoms to your healthcare provider's attention. Hopefully, this will turn out to be the minor, rather than the serious.

Be well, BY



Previous
Oral Anti Fungals and HAART.
Next
Drug resitance testing

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement